# SDR DALA2023081406583

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 52,468 hours, 37,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD LIGHT FIXTURE IN THE FWD GALLEY AT R1 DOOR WITH BUILT-IN EMERGENCY LIGHTING IS MISSING LENS COVER. MAINTENANCE INSTALLED THE MISSING OVERHEAD LIGHT FIXTURE LENS IN FWD GALLEY ABOVE R1 DOOR IN REF WITH B717 AMM 33-23. THIS ACTION ALSO CLEARS NEF 33-27-06 ON LOG PAGE 2904087. OK FOR SERVICE. (LP #4094901)
